Applications of Fixed Point Theorems to Generalized Saddle Points of Bifunctions on Chain-Complete Posets
Jinlu Li,
Ying Liu and
Hongya Gao
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
We apply the extensions of the Abian-Brown fixed point theorem for set-valued mappings on chain-complete posets to examine the existence of generalized and extended saddle points of bifunctions defined on posets. We also study the generalized and extended equilibrium problems and the solvability of ordered variational inequalities on posets, which are equipped with a partial order relation and have neither an algebraic structure nor a topological structure.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/580621.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/580621.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:580621
DOI: 10.1155/2014/580621
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().